Jun 30, 2002 9:39 AM
|What am i doing wrong here? I drink lots of water before riding and drink adequate water during and after cycling. I eat a light meal (sometimes 4 waffles) before starting and supplement that with cliff bars during the ride. Yet everytime i finish a cycling session over 60 mins, i always feel light on my feet and subsequently develop a massive headache that requires at least 2 advils to get rid of. I also go home after the cycling session and eat a regular meal. My friend has told me that i need to replace the water i drink during the exercise with gatorade. I have never really drank that stuff. I always thought it was a waste of money and an unnecessary addition of calories to my body. Any thoughts?|
|Try a different helmet. (?) nm||shirt|
Jun 30, 2002 11:40 AM
Jul 1, 2002 7:45 AM
|It may be more related to tension in the upper neck or traps, or possibly vision related. Maybe a blood pressure issue? |
Lots of potential causes, most not nutrition related.